Flood, Bucks
- When
- September 2, 5:30 PM EST to September 3, 4:30 AM EST
- Where
- Bucks County, Langhorne
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 40.337, -75.107 (the zone’s center; the record gives no point)
The combination of the remnants of Tropical Storm Ernnesto and a large high pressure system over eastern Canada produced heavy rain and strong winds in Bucks County. This caused power outages and downed trees.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of the remnants of Tropical Storm Ernnesto and a large high pressure system over eastern Canada produced heavy rain and strong winds in Bucks County. This caused power outages and downed trees. Rain moved into the area during the afternoon on the 1st and did not exit until the evening of the 2nd. The heaviest rain fell during the day on the 2nd. Storm totals averaged around three inches. The heavy rain produced poor drainage and creek flooding. In addition to the heavy rain, persistent east to northeast winds caused tree damage as the heavy rain loosened the root support and weighed down limbs. PECO Energy reported about 117,000 of its southeastern Pennsylvania customers lost power including about 17,000 within Bucks County. About 28,000 customers throughout southeastern Pennsylvania still did not have power restored as of 2 p.m. EST on the 2nd. Downed trees blocked several roadways throughout the county.The Neshaminy Creek flooded. The Neshaminy Creek at Langhorne was above its 9 foot flood stage from from 630 p.m. EDT on the 2nd through 430 a.m. EDT on the 3rd. It crested at 10.97 feet at 1146 p.m. EDT on the 2nd. Actual storm totals included 4.22 inches in Doylestown, 3.50 inches in Neshaminy Falls, 3.32 inches in Perkasie and 2.14 inches in Springtown. Peak wind gusts around the county averaged 40 mph. The peak wind gust was 43 mph at the Northeast Philadelphia Airport. The low pressure system that was Ernesto moved slowly north from around Petersburg, Virginia at 5 p.m. EDT on the 1st, to near Fredericksburg, Virginia at 11 p.m. EDT on the 1st, passed close to Washington D.C. at 5 a.m. EDT on the 2nd, near Hagerstown, Maryland at 8 a.m. EDT on the 2nd, near Altoona, Pennsylvania at 2 p.m. EDT on the 2nd and accelerated northward and was just southeast of Buffalo, New York at 2 a.m. EDT on the 3rd. Of greater importance, was a strong high pressure system (greater than 1032 millibars) that remained over southeastern Canada and maintained the pressure gradient (difference) between it and the remnant low of Ernesto.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 2, 3:10 PM EST, 2 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 410 PM EDT SAT SEP 2 2006 .SYNOPSIS... THE AFFECTS OF THE LEFTOVERS OF ERNESTO WILL DIMINISH ACROSS OUR REGION AS WE GO THROUGH TONIGHT AS IT LIFTS TO THE NORTH. A WEAK AREA OF HIGH PRESSURE THEN TRIES TO BUILD EASTWARD INTO WESTERN PENNSYLVANIA DURING SUNDAY. HOWEVER, THERE APPEARS TO BE A FRONTAL FEATURE JUST TO OUR EAST, WHICH MAY SERVE AS A CONDUIT FOR ADDITIONAL MOISTURE TO MOVE ACROSS OUR REGION, DURING THE UPCOMING WEEK AS AN UPPER LOW DEEPENS A BIT ACROSS THE OHIO VALLEY. GRADUALLY HIGH PRESSURE WILL THEN TRY AND BUILD INTO THE AREA TOWARD THE END OF THE WEEK, HOWEVER A WEAK AREA OF LOW PRESSURE MAY TRACK OFF THE DELMARVA COAST FRIDAY INTO SATURDAY. && .NEAR TERM /TONIGHT/... A RATHER BUSY DAY HERE AT THE OFFICE EVEN THOUGH TROPICAL STORM ERNESTO WEAKENED AS IT MOVED INTO THE MID ATLANTIC REGION LAST NIGHT AND TODAY, THE COMBINATION OF A STRONG HIGH PRESSURE (1035 MB) OVER NEW ENGLAND REALLY TIGHTENED UP THE PRESSURE GRADIENT ACROSS OUR REGION. THAT LEAD TO SOME IMPRESSIVE WIND GUSTS, ESPECIALLY ALONG THE COAST. AN 18Z SURFACE ANALYSIS PLACED THE REMNANT LOW OF ONCE WAS ERNESTO JUST SOUTH OF BALTIMORE. THE GFS WAS CLOSER WITH THE SURFACE LOW PLACEMENT AT 18Z AS THE WRF WAS TOO FAR SOUTHEAST, THEREFORE FOLLOWED THE GFS WIND FIELD TONIGHT. BOTH MODELS HOWEVER DO BRING THE SURFACE LOW, IN A WEAKENING STATE, NORTHWESTWARD OVERNIGHT ACROSS CENTRAL PENNSYLVANIA. AS THIS OCCURS, THE PRESSURE GRADIENT WILL WEAKEN ALLOWING THE WINDS TO DECREASE. THE PRESSURE GRADIENT HOWEVER WILL REMAIN RATHER STRONG THROUGH EARLY THIS EVENING ACROSS NORTHEASTERN NEW JERSEY, AND THIS IS SUPPORTED BY POINT FORECAST SOUNDINGS. THIS IS MAINLY ACROSS THE COASTAL COUNTIES AND PERHAPS THE NEXT STRIPE OF COUNTIES IMMEDIATELY INLAND OF CENTRAL NEW JERSEY. THE WINDS BEGIN TO DECREASE DURING THIS EVENING AND SOME OBS ARE HINTING AT THIS TREND ALREADY, THEREFORE WE WILL GO WITH A WIND ADVISORY UNTIL 10 PM FOR THE AREAS CURRENTLY UNDER A HIGH WIND WARNING OR WIND ADVISORY SINCE WARNING WIND CRITERIA SHOULD NO LONGER BE MET. WE WOULD LIKE TO EMPHASIZE AGAIN THAT WITH THE SATURATED GROUND, IT WILL NOT TAKE THAT STRONG OF A WIND TO DOWN SOME TREES AND/OR TREE LIMBS. WE HAVE HAD SEVERAL REPORTS OF TREES AND TREE LIMBS BEING KNOCKED DOWN, WHICH HAVE TAKEN DOWN POWER LINES. AS FOR THE ANTICIPATED WEATHER FOR TONIGHT, THE RAINSHIELD CONTINUES TO SHIFT GRADUALLY NORTHWARD THIS AFTERNOON AND THIS IS EXPECTED TO CONTINUE THROUGH THE EVENING HOURS. THIS NORTHWARD PROGRESSION HAS BEEN SLOWER THAN ORIGINALLY ANTICIPATED. WE PLACED A SHARP POP GRADIENT ACROSS THE CWA FROM NORTH TO SOUTH, WITH CATEGORICAL UP NORTH TO NOTHING ACROSS THE DELMARVA ZONES. VERY INTERESTING FEATURE DEVELOPED AROUND MIDDAY AND CONTINUES AS OF PRESS TIME, WHICH IS SOME BANDED PRECIPITATION POSITIONED FROM SOUTHEAST TO NORTHWEST. THESE SEEM TO BE ENHANCED BY INCREASED LOW-LEVEL CONVERGENCE AS THE NORTHEAST WIND NORTH OF THIS RAMS INTO THE SOUTHERLY WINDS TO THE SOUTH. THIS SEEMS TO BE MORE OF A WARM FRONT AS DEW POINTS HAVE JUMPED INTO THE UPPER 60S SOUTH OF THIS BOUNDARY, AND WE HAVE NOTED THAT RAINFALL RATES ACTUALLY INCREASED WITHIN THESE BANDS. OVERALL, THIS IS EXPECTED TO SHIFT TO THE NORTH THROUGH THIS EVENING. PLENTY OF LOW CLOUDS ALL ACROSS THE AREA, HOWEVER A FEW BREAKS HAVE DEVELOPED EARLIER THIS AFTERNOON ACROSS THE DELMARVA AND EXTREME SOUTH JERSEY AS SOME MIDLEVEL DRYING ADVECTED IN ON THE EAST SIDE OF THE CIRCULATION. THINK THAT CLOUDS WILL BE FOR THE MOST PART WIN OUT TONIGHT ALTHOUGH THERE COULD BE SOME THINNING ACROSS THE SOUTHERN ZONES AS DRIER AIR BEGINS TO WORK IN AS THE FLOW CONTINUES TO SHIFT TO THE SOUTH AND SOUTHWEST. THERE COULD BE PATCHY FOG AROUND AS WELL, ESPECIALLY ACROSS THE INLAND AREAS, HOWEVER NOT REAL CONFIDENT ON THE EXTENT OF ANY FOG DEVELOPMENT. FOR NOW, WE LEFT THE MENTION OF THIS OUT OF THE FORECAST. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... IT APPEARS WE WILL BE ABLE TO SALVAGE THE SECOND HALF OF THE HOLIDAY WEEKEND AS WHATEVER IS LEFT OF ERNESTO MOVES WELL TO OUR NORTH ON SUNDAY. A FRONTAL TYPE FEATURE THOUGH LOOKS TO PERHAPS HANG OUT JUST TO OUR EAST DURING SUNDAY INTO MONDAY, BUT WITH DRIER AIR ARRIVING ALOFT AS THE OVERALL FLOW BECOMES SOUTHWESTERLY, IT SHOULD BE DRY (A TOUCH OF DRIZZLE IN THE MORNING?). BUFKIT SOUNDINGS INDICATE QUITE A BIT OF LOWER ATMOSPHERIC MOISTURE REMAINING DURING SUNDAY, THEREFORE CLOUDS APPEAR TO BE RATHER EXTENSIVE ALTHOUGH AT LEAST SOME BREAKS OF SUNSHINE SHOULD OCCUR, AND WE TRIED TO HINT AT THAT POSSIBILITY. WITH THE LOSS OF PRECIPITATION AND SOME DRIER AIR ARRIVING ALOFT, HIGH TEMPERATURES WILL BE WARMING UP A BIT TO ABOUT NORMAL LEVELS FOR THIS TIME OF THE YEAR. OUR NEXT ORDER OF BUSINESS IS THE DEVELOPMENT OF ANOTHER CUT OFF LOW ACROSS THE CENTRAL PLAINS. THERE ARE MODEL DIFFERENCES REGARDING THE AMPLIFICATION OF THIS FEATURE, HOWEVER EITHER WAY, IT APPEARS ANOTHER SHOT OF SOME RAIN WILL BE ARRIVING DURING THE EARLY PART OF NEXT WEEK. THE GFS IS QUITE A BIT FASTER THAN THE WRF. ATTM, WE WILL TRY AND TAKE A MIDDLE ROAD APPROACH AND BRING IN CHC POPS FOR SHOWERS TUESDAY MORNING. WE THEN WENT WITH HIGH CHC POPS TUESDAY NIGHT AS THE MOISTURE SURGE APPEARS TO COINCIDE WITH STRONGER WAA AND ALSO INCOMING SHORT WAVE ENERGY AROUND THE UPPER LOW TO OUR WEST. TIMING ON THIS WILL LIKELY CHANGE OVER THE NEXT COUPLE OF DAYS AS THE COMPUTER MODELS PINPOINT THE EXACT AMPLIFICATION OF THE UPPER LOW AND ITS IMPACT DOWNSTREAM. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... CONCENTRATED MORE ON THE NEAR TERM INTO THE SHORT TERM PORTIONS WITH THIS PACKAGE, THEREFORE THIS PART WILL BE SHORTER (NOW THERE IS A RARE PHRASE FOR ME TOO USE) THAN USUAL. GENERALLY FOLLOWED THE LATEST HPC GUIDANCE AND THEY BASED THEIR NUMBERS AND FRONTAL FEATURES ON THE 00Z GFS, WHICH WAS WELL IN AGREEMENT WITH THE NCEP ENSEMBLE MEAN THROUGH SATURDAY. THIS ALSO HAD GOOD CONTINUITY WITH THE 12Z/01 RUN. THE CANADIAN, ECMWF, AND UKMET ALL SHOWED INTERESTING AMPLIFICATIONS IN DIFFERENT AREAS, NONE OF WHICH CORROBORATED BY ONE ANOTHER OR THE ENSEMBLE MEAN GUIDANCE. THE ECMWF INSISTS ON A VIGOROUS SHORT WAVE CRESTING THE WESTERN RIDGE OVER CANADA BY WEDNESDAY, AND THEN BRINGS A NEW TROUGH INTO THE WEST COAST OF CANADA DURING THE LATTER HALF OF THE PERIOD. THE MODEL HAS POOR CONTINUITY WITH ITS 12Z/01 VERSION, THEREFORE CONFIDENCE IN ITS SOLUTION IS RATHER LOW. THE OVERALL PATTERN FEATURES SLOW DISSOLUTION OF A WAVY FRONT ALONG OR NEAR THE EAST COAST. ATTM, WE WENT WITH MEDIUM TO HIGH CHC POPS FOR SHOWERS ON WEDNESDAY INTO EARLY WEDNESDAY EVENING, THEN A SLIGHT CHC POP FOR PERHAPS SOME LINGERING SHOWERS OVERNIGHT WEDNESDAY. WENT WITH A DRY FORECAST FOR NOW THURSDAY INTO FRIDAY AS WEAK HIGH PRESSURE TRIES TO SETTLE IN. POSSIBLE SURFACE LOW DEVELOPMENT NEAR THE DELMARVA ALONG THE POTENTIALLY LINGERING FRONTAL BOUNDARY, THEREFORE WENT WITH A LOW CHC FOR SHOWERS FRIDAY AFTERNOON THROUGH FRIDAY NIGHT, FOLLOWED BY A SLIGHT CHC ON SATURDAY. CONFIDENCE WITH TIMING AND POSITIONING OF THE POSSIBLE ENERGY NEARING THE REGION IN THE EXTENDED IS LOW, THEREFORE DID NOT WANT TO GO TO HIGH WITH POPS ATTM. && .HYDROLOGY... STORM TOTAL AMOUNTS HAVE RANGED FROM 3 TO 4 INCHES IN SOUTHERN DELMARVA AND INTO SOUTHERN AND CENTRAL NEW JERSEY, WITH LESSER AMOUNTS ACROSS THE NORTHWEST ZONES. THIS HAS NOT CAUSED ANY MAJOR PROBLEMS ALONG AREA RIVERS AND STREAMS, ALTHOUGH A COUPLE OF STREAMS HAVE SHOWED GOOD WATER RISES. THE LITTLE NESHAMINY CREEK AND MILL CREEK TO JUST NAME A COUPLE. ANOTHER INCH IS POSSIBLE THROUGH THIS EVENING IN SOME AREAS, PARTICULARLY ACROSS CENTRAL AND NORTHERN NEW JERSEY WHERE THE BANDED PRECIPITATION OCCURS. WITH THE INCREASED RAINFALL RATES WITHIN THE BANDED PRECIPITATION, SOME STREET FLOODING IS POSSIBLE THROUGH THE EARLY EVENING HOURS. WE ARE CONTINUING TO WATCH THE LOCALIZED FLOOD THREAT THROUGH THIS EVENING. A COUPLE OF FLOOD WARNINGS HAVE ALREADY BEEN ISSUED, HOWEVER WIDESPREAD FLOODING IS NOT EXPECTED. && .AVIATION... THE HEAVY RAIN ASSOCIATED WITH THE STRONG ONSHORE FLOW WAS LIFTING NORTHWARD. TO THE SOUTH SKIES AND VSBY IMPROVE RAPIDLY. THE TAF SITES OF PHL/ILG/MIV/ACY SHOULD SEE THE IMPROVED MVFR CONDITIONS THROUGH THE EVENING MAINLY FROM STRATO CU. MEANWHILE RDG/ABE/TTN WILL SEE MOSTLY IFR IN THE RAIN. HOWEVER, THE HEAVY RAIN WILL SHIFT TO THE NORTH OF ALL TAF SITES THROUGH THIS EVENING. TTN/RDG SHOULD SEE IMPROVEMENT BY 5 PM, WITH ABE BETWEEN 7 AND 9 PM. AFTER MIDNIGHT, SOME LOWER CLOUDS ARE EXPECTED TO REFORM AND IFR CONDITIONS ARE EXPECTED WITH SOME FOG FORMING. LIFR CONDITIONS IN E FOG IS NOT CURRENTLY FORECAST, BUT CANNOT BE RULED OUT IF SKIES CLEAR. && .MARINE... WHERE THE WINDS HAVE DIMINISHED, IE, SOUTH OF LITTLE EGG INLET, SCA WILL BE KEPT IN PLACE FOR SEAS. TO THE NORTH, THE STORMS WILL BE LOWERED TO GALES WITH AN EXPIRATION OF 10 PM AND THE EXPECTATION THAT THE GRADIENT WILL BE NORTH OF THE AREA BY THEN. SCA WILL ALSO BE KEPT FOR LINGERING HIGH SEAS AT THE MOUTH OF THE BAY. && .TIDES... WE WILL LET THE COASTAL FLOOD WARNINGS AND ADVISORIES EXPIRE THIS EVENING. BY MIDNIGHT, THE GRADIENT AND ONSHORE FETCH THAT SUPPORTED THE LARGE TIDAL DEPARTURES WILL BE GONE FROM THE FORECAST AREA AND TIDES SHOULD SUBSIDE ENOUGH THAT ANY LINGERING COASTAL FLOODING SHOULD END. && .SURF... WITH WINDS SUBSIDING, THE SEAS WILL SETTLE DOWN. AS A RESULT WE WILL LET THE HIGH SURF ADVISORY AS IS WITH AN EXPIRATION OF EARLY SUNDAY MORNING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...COASTAL FLOOD WARNING FOR NJZ014-026 UNTIL 6 PM SATURDAY. ...HIGH SURF ADVISORY FOR NJZ014-024>026 UNTIL 6 AM SUNDAY. ...WIND ADVISORY FOR NJZ012>014-020-026 UNTIL 10 PM SATURDAY. DE...HIGH SURF ADVISORY FOR DEZ004 UNTIL 6 AM SUNDAY. MD...NONE. MARINE...SMALL CRAFT ADVISORY FOR ANZ431 UNTIL 6 AM SUNDAY. ...GALE WARNING FOR ANZ450-451 UNTIL 10 PM SATURDAY. ...SMALL CRAFT ADVISORY FOR ANZ452>455 UNTIL 6 PM SUNDAY. && SYNOPSIS/NEAR TERM/SHORT TERM...GORSE LONG TERM...GORSE/HPC AVIATION/MARINE/TIDES/SURF...STAUBER HYDROLOGY...GORSE/OHARA/DELISI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 459 AM EDT SAT SEP 2 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-030900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 459 AM EDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF ERNESTO WILL CONTINUE TO CAUSE HAZARDOUS WEATHER CONDITIONS TODAY INTO THIS EVENING. THE MAIN WEATHER THREAT WILL BE LOCALLY HEAVY RAINS AND GUSTY WINDS. ALONG THE COAST, HIGH SURF, RIP CURRENTS, AND MINOR TIDAL FLOODING CAN BE EXPECTED. FOR SPECIFIC DETAILS, PLEASE REFER TO OUR COASTAL HAZARD MESSAGE, THE FLOOD WATCH STATEMENT, AND WIND ADVISORY STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE WILL BE NEEDED. ROBERTSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EDT SAT SEP 2 2006 NJZ014-026-022200- EASTERN MONMOUTH-COASTAL OCEAN- INCLUDING THE CITIES OF...SANDY HOOK...LONG BEACH ISLAND 331 PM EDT SAT SEP 2 2006 IT WILL BE WINDY WITH MAINLY MODERATE RAIN THROUGH THE REST OF THE AFTERNOON. EAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH COMBINED WITH RAINFALL AMOUNTS IN EXCESS OF AN ADDITIONAL INCH WILL COMBINE TO FELL SOME TREES, GENERATE MODERATE TIDAL FLOODING, GENERATE HIGH SURF AND CAUSE BEACH EROSION. A WIND ADVISORY IS IN EFFECT UNTIL 600 PM EDT, A COASTAL FLOOD WARNING IS IN EFFECT UNTIL 530 PM EDT, AND A HIGH SURF ADVISORY IS IN EFFECT. NJZ012-013-020-022200- MIDDLESEX-WESTERN MONMOUTH-OCEAN- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...JACKSON 331 PM EDT SAT SEP 2 2006 IT WILL BE WINDY WITH MAINLY MODERATE RAIN THROUGH THE REST OF THE AFTERNOON. EAST WINDS OF 20 TO 35 MPH WITH GUSTS OF 35 TO 50 MPH COMBINED WITH RAINFALL AMOUNTS IN EXCESS OF AN ADDITIONAL INCH WILL COMBINE TO FELL SOME TREES, CAUSE LOCALIZED FLOODING, AND CAUSE MINOR TIDAL FLOODING ALONG RARITAN BAY. A WIND ADVISORY IS IN EFFECT UNTIL 600 PM EDT. NJZ001-007>010-015-018-019-027-PAZ054-055-060>062-068-069-071- 022200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CAMDEN- NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-PHILADELPHIA- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...TRENTON...CAMDEN...CHERRY HILL... MOORESTOWN...MOUNT HOLLY...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... NORRISTOWN...DOYLESTOWN 331 PM EDT SAT SEP 2 2006 IT WILL BE WINDY WITH LIGHT TO MODERATE RAIN THROUGH THE REST OF THE AFTERNOON. EAST WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH COMBINED WITH RAINFALL AMOUNTS RANGING FROM AROUND ONE QUARTER INCH OVER SOUTHERN NEW JERSEY AND EXTREME SOUTHEAST PENNSYLVANIA TO IN EXCESS OF AN INCH OVER CENTRAL AND NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA MAY COMBINE TO FELL SOME TREES AND CAUSE LOCALIZED FLOODING. MPD
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, September 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5535196.